MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC271200
Medical Device Problem Codes Migration (4003); Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 01/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprosthesis instructions for use, adverse events that may occur and / or require intervention include endoleaks.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2022, the patient underwent an endovascular procedure to treat an aneurysm utilizing the gore® excluder endoprosthesis in zone 9 that had expansion of the left common iliac.The patient tolerated the procedure.It was reported that at the time of the (b)(6) 2022 procedure, a 27mm plc was used but landed 2 cm short of the hypogastric artery and ended up pulling back into the aneurysm overtime.On (b)(6) 2025, the patient underwent a revision to a prior endovascular procedure utilizing the gore® excluder® aaa endoprosthesis (trunk ipsilateral and contralateral leg) in zone 10.It was reported that another 27mm plc was used along with two aortic cuffs that ended up sealing the common iliac type lb leak.There were no films available.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Added g1, g3/g4, h1/h2, h6.According to the gore® excluder® aaa endoprosthesis instructions for use, adverse events that may occur and / or require intervention include endoleaks and endoprosthesis or delivery system: component migration.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2022, the patient underwent an endovascular procedure to treat an aneurysm utilizing the gore® excluder endoprosthesis (trunk ipsilateral and contralateral leg) in zone 9 that had expansion of the left common iliac.The patient tolerated the procedure.It was reported that at the time of the (b)(6) 2022, procedure, a 27mm plc was used but landed 2 cm short of the hypogastric artery.The physician decided to leave the contralateral leg (plc) as is because the common iliac was sealed.It was reported that overtime, the plc moved proximally into the aneurysm.The distance the plc moved is unknown.On (b)(6) 2025, the patient underwent a revision to the prior endovascular procedure utilizing the gore® excluder® aaa endoprosthesis (2 contralateral legs (plcs) and 2 aortic extenders (plas)) in zone 10.It was reported that the plcs were used to seal the common iliac type lb endoleak.It was also reported that when the films were reviewed on an unknown date, there was a potential type 1a endoleak noted.They were unsure if there was an endoleak, there wasn¿t much of a seal zone; however 2 plas were implanted as a precaution.There were no films available for review.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Added g3/g4, h1/h2.Corrected g1.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
monique nwanze
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21165143
Report Number3007284313-2025-03715
Device Sequence Number4252321
Product Code MIH
UDI-Device Identifier00733132618545
UDI-Public00733132618545
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/21/2025
Device Catalogue NumberPLC271200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by Manufacturer03/11/2025
04/16/2025
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date03/21/2025
04/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale